Desloratadine is a long acting non sedating antihistamine which relieves symptoms associated with allergic rhinitis symptoms include sneezing, runny or itchy nose, itchy palate, and itchy, red or watery eyes.
Allegra-D 24 Hour - 10 Tablets
This combination medication is used to temporarily relieve symptoms caused by the common cold, flu, or allergies. It contains 2 medications: fexofenadine and pseudoephedrine. Fexofenadine is an antihistamine that helps relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing. Pseudoephedrine is a decongestant that helps
Non-drowsy Beconase Hayfever is highly effective medication for treating and preventing airborne allergies such as hayfever, dust and pet allergy any time during the year. Unlike tablets Beconase Hayfever works right where the problem starts, in the nose.
Beconase Hayfever has an anti-inflammatory action which quickly brings relief from allergy symptoms
Benadryl Allergy Relief Capsules provide you with effective relief from any allergy symptoms. It is effective within 15 minutes of consumption and the positive effects last for up to 8 hours.
Keeps all allergy signs at bay
Benadryl is effective against dust allergies, pet dander allergies, and hives. It works as an
Benadryl Allergy Ultratab - 24 Tablets
Each tablet contains 25 mg diphenhydramine hci antihistamine
Provides allergy relief for symptoms: sneezing, runny nose, itchy nose or throat, and itchy, watery eyes
Provides cold relief for symptoms: sneezing and runny nose
For ages 6 and up
Benadryl Allergy UltraTabs Tablets offer effective relief from upper respiratory allergy
Benadryl One A Day Relief Tablets frees you from any allergy symptoms so that you can continue to enjoy your day. It contains the active ingredient cetirizine hydrochloride which acts as an antihistamine to prevent reactions to dust, pollen, pet dander, or mould.
24 hour protection
Benadryl Plus Allergy Relief Capsules are extremely effective and will relieve you of any uncomfortable symptoms in a matter of minutes; These capsules contain Acrivastine which work quickly and can work for up to 8 hours to leave you irritant free.
These capsules will work on a variety of allergies including
Clarityn Allergy Syrup Peach is an anti-histamine syrup used for treating hayfever, inflammation of the nasal lining due to allergies and ongoing itchy rashes with no known cause.
Clarityn allergy syrup contains the active ingredient loratadine, a type of non-sedating antihistamine, which blocks histamine H1 receptors and reduces the symptoms of
Clarityn Allergy Tablets provide you with a once-a-day solution to allergy symptoms. The effects last for up to 24 hours and do not cause drowsiness.
Clarityn tablets provide total relief from symptoms like sneezing, a runny nose, and itchy or burning eyes. They can also be used for allergic skin
Dr. Sheffield's Oxymetazoline 12-Hour Relief Original Nasal Spray - 1 Fl Oz (30ml)
Nasal Decongestant. Temporary relieves nasal congestion due to common cold, hay fever, sinusitis, upper respiratory allergies
Shrinks swollen membranes so you can breathe more freely.